A Paley–Wiener theorem for a Radon complex
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1977), pp. 66-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_3_a7,
author = {E. E. Petrov},
title = {A {Paley{\textendash}Wiener} theorem for {a~Radon} complex},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {66--77},
year = {1977},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_3_a7/}
}
E. E. Petrov. A Paley–Wiener theorem for a Radon complex. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1977), pp. 66-77. http://geodesic.mathdoc.fr/item/IVM_1977_3_a7/